Applied Mathematics

Vol.3 No.12A(2012), Paper ID 26054, 5 pages

DOI:10.4236/am.2012.312A292

 

A New Randomized Pólya Urn Model

 

Djilali Ait Aoudia, Francois Perron

 

Université de Montréal, Département de mathématiques et de statistique, Montréal, Canada
Université de Montréal, Département de mathématiques et de statistique, Montréal, Canada

 

Copyright © 2012 Djilali Ait Aoudia, Francois Perron et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


D. Aoudia and F. Perron, "A New Randomized Pólya Urn Model," Applied Mathematics, Vol. 3 No. 12A, 2012, pp. 2118-2122. doi: 10.4236/am.2012.312A292.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.